A Note on Bernoulli numbers and polynomials.

L. Carlitz

Elemente der Mathematik (1974)

  • Volume: 29, page 90-92
  • ISSN: 0013-6018; 1420-8962/e

How to cite


Carlitz, L.. "A Note on Bernoulli numbers and polynomials.." Elemente der Mathematik 29 (1974): 90-92. <http://eudml.org/doc/141142>.

author = {Carlitz, L.},
journal = {Elemente der Mathematik},
pages = {90-92},
title = {A Note on Bernoulli numbers and polynomials.},
url = {http://eudml.org/doc/141142},
volume = {29},
year = {1974},

AU - Carlitz, L.
TI - A Note on Bernoulli numbers and polynomials.
JO - Elemente der Mathematik
PY - 1974
VL - 29
SP - 90
EP - 92
UR - http://eudml.org/doc/141142
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.